Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
You have requested a machine translation of selected content from our databases. This functionality is provided solely for your convenience and is in no way intended to replace human translation. Neither Project Euclid nor the owners and publishers of the content make, and they explicitly disclaim, any express or implied representations or warranties of any kind, including, without limitation, representations and warranties as to the functionality of the translation feature or the accuracy or completeness of the translations.
Translations are not retained in our system. Your use of this feature and the translations is subject to all use restrictions contained in the Terms and Conditions of Use of the Project Euclid website.
Fall 2002Iterative Approximation of Solutions to Nonlinear Equations of $\phi$-Strongly Accretive Operators in Banach Spaces
Shin Min Kang
Rocky Mountain J. Math. 32(3): 981-997 (Fall 2002). DOI: 10.1216/rmjm/1034968427
Zeqing Liu, Michel Bounias, Shin Min Kang "Iterative Approximation of Solutions to Nonlinear Equations of $\phi$-Strongly Accretive Operators in Banach Spaces," Rocky Mountain Journal of Mathematics, Rocky Mountain J. Math. 32(3), 981-997, (Fall 2002)